# SDR SWIA2018040244449

- Difficulty date: March 2, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 32,873 hours, 28,889 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LATCH HANDLE HOUSING GOUGED AT TWO LOCATIONS.  REMOVED  AND REPLACED THE CARGO DOOR HANDLE HOUSING ASSEMBLY IAW SRM.  OPS CHECKED GOOD.
